# SDR USAA2010070991384

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 66,412 hours, 29,627 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Broken
- Location: Evac Slide
- Part time: 28,497 hours, 12,919 cycles
- Component: Evac Slide, Aircruisers
- Component part number: D30664105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 369 - PHX - EES - CABLE BROKEN ON L1 DOOR EVACUATION SLIDE.  MAINTENANCE REMOVED AND REPLACED THE L1 DOOR SLIDE RAFT.
